MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED BENTSON TYPE PTFE COATED GUIDEWIRE

LAKE REGION MEDICAL LIMITED BENTSON TYPE PTFE COATED GUIDEWIRE
Model Number M0066201000
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product is expected to be returned to lake region medical for evaluation.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.
 
Event or Problem Description
When scrub tech removed wire from the plastic tube the flexible tip was detached from the wire.Pulled another of the same wire and completed the case.Device issues or patient complications? only device performance issue(s).
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 medical device problem code should have been changed from 1260 to 2976 in fu1 report.
 
Additional Manufacturer Narrative
Incorrect model / lot number reported in initial report d4 and h4 amended.Device evaluation completed.The software would not allow me to add a health effect - impact code.Appropriate coding from the resources is no health consequences or impact (2199).
 
Event or Problem Description

Brand Name
BENTSON TYPE PTFE COATED GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key10465087
Report Number9681477-2020-00009
Device Sequence Number19555690
Product Code DQX
UDI-Device Identifier08714729056676
UDI-Public(01)08714729056676(17)240131(10)5646713
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberM0066201000
Device Catalogue Number620-120
Device Lot Number5746976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2020
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer09/01/2020
09/01/2020
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date09/10/2020
09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1